MathSciNet Relay Station
MathSciNet bibliographic data
MR848890 (87k:62008) 62B10 (53B99)
Campbell, L. L. An extended Čencov characterization of the information metric. Proc. Amer. Math. Soc. 98 (1986), no. 1, 135–141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement